EconPapers    
Economics at your fingertips  
 

Fuzzy Stability of the Generalized Version of Drygas Functional Equation

Chang Il Kim, Giljun Han and Seong-A Shim

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We consider the functional equation f(ax + y) + f(ax − y) − a(a + 1)f(x) − a(a − 1)f(−x)−[f(y) + f(−y)]+k[f(x + y) + f(x − y) − 2f(x) − f(y) − f(−y)] = 0 for a fixed rational number a with a ≠ 1, −1,0 and a fixed real number k. We study the solution of the equation between linear spaces and prove the generalized Hyers‐Ulam stability for it when the target space is a fuzzy normed space.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/514192

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:514192

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:514192